22
By Druggie - / Tuesday 7 February 2017 09:00 / United States - Culver City
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
By  jcash52426  |  5

How come you didn't check what you were taking after the first time you took a pill and didn't feel better. Also you be more responsible and check what pills you are taking your action after might hurt you. Ex muscle relaxer and alcohol don't mix well

Comments
By  jcash52426  |  5

How come you didn't check what you were taking after the first time you took a pill and didn't feel better. Also you be more responsible and check what pills you are taking your action after might hurt you. Ex muscle relaxer and alcohol don't mix well

Reply
  GhostFox  |  33

Because anti depressants take a while to both gain and lose effect. A minimum of four weeks is suggested to get the medicine in your body, and it usually takes 3-7 days for symptoms that the medication isn't working anymore.

By  Misoranomegami  |  13

The same thing happened to me after I stupidly put some small pink allergy pills into a pepto bismal bottle after the lid of the allergy bottle broke. A couple of months later my stomach was bothering me so I took a pepto pill. It was small and pink and tasted like pepto bismal. 20 minutes later my stomach was still upset and I was getting tired so I took another. Then I was exhausted and nauseous. Started worrying I had the flu before I realized what I'd done.

Reply
  BananEnigma  |  24

Uh, no. The withdrawal from anti-depressants can sometimes come on immediately after missing even just one dose, and can cause a wide range of symptoms, including what can feel like depression. YOU try again.

Loading data…